MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC AV-TOCO TOCO+ TRANSDUCER

PHILIPS NORTH AMERICA LLC AV-TOCO TOCO+ TRANSDUCER
Model Number 453564453331
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporter institution phone number (b)(6).A follow up report will be submitted once the investigation is complete.
 
Event or Problem Description
The sensor sizzles and has difficulty stabilizing.It is unknown if the device was in use at the time of the event, no adverse event to patient was reported.
 
Additional Manufacturer Narrative
The customer reported that the transducer did not behave as expected.The customer ordered a replacement transducer to resolve the issue.There was no troubleshooting performed by philips.Because of this, we are considering this to be a malfunction of insufficient information and the device cause to be unknown.H3 other text : device not available.
 
Event or Problem Description
The customer reported: "the sensor sizzles and has difficulty stabilizing." there was no reported patient/user injury.

Brand Name
AV-TOCO TOCO+ TRANSDUCER
Common Device Name
AV-TOCO TOCO+ TRANSDUCER
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
b1-3/d6
andover MA 01810
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
b1-3/d6
andover MA 01810
Manufacturer Contact
jeanne ahearn
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key15348045
Report Number9610816-2022-00474
Device Sequence Number4529640
Product Code HGM
UDI-Device Identifier00884838002715
UDI-Public00884838002715
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K140535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number453564453331
Device Catalogue Number453564453331
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2022
Supplement Date Received by Manufacturer08/11/2022
Initial Report FDA Received Date09/02/2022
Supplement Report FDA Received Date10/25/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown